Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A method for the solution of the Dirichlet problem for certain types of domains

Author: Bernard Epstein
Journal: Quart. Appl. Math. 6 (1948), 301-317
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/28692
MathSciNet review: 28692
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Courant-Hilbert, Methoden der mathematischen Physik, Vol. I, 2nd ed., 1931.
  • [2] Courant-Hilbert, Methoden der mathematischen Physik, Vol. II, 1937.
  • [3] R. Nevanlinna, Eindeutige analytische Funktionen, 1936.
  • [4] R. Nevanlinna, Crelles Journal 180, 121-128 (1938).
  • [5] S. Saks, Theory of the integral, 1937.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

DOI: https://doi.org/10.1090/qam/28692
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society